MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULATION KIT SIZE 5/6 1 AXLE; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. ARTICULATION KIT SIZE 5/6 1 AXLE; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 00840009500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was part of a clinical study and underwent an initial implantation approximately five (5) years and seven (7) months ago.During a five (5) year follow-up visit, ulnar loosening was noted.The patient was also experiencing pain, osteolysis, and limited range of motion.The patient will not undergo revision surgery.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02884.D10: concomitant medical products item number: 00840001407; lot number: 63656747 item number: 00840004510 ; lot number: 77006009 item number: 00840009000 ; lot number: 63475165 g2: foreign - the event occurred in the uk.The customer has indicated that the product will not be returned to zimmer biomet for investigation and will remain implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Crf was provided and reviewed by a health care professional.Review of the available crf identified the following: (b)(6)2021 limited range; (b)(6)2023 moderate pain, proximal ulnar osteolysis, ulnar implant loosening.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULATION KIT SIZE 5/6 1 AXLE
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18578744
Report Number0001822565-2024-00215
Device Sequence Number7780084
Product Code JDC
UDI-Device Identifier00889024271463
UDI-Public(01)00889024271463(17)220331(10)63618393
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number00840009500
Device Lot Number63618393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale